# SDR ABXA070191

- Difficulty date: May 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 63,166 hours, 64,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M2400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 590, LEFT BUTT LINE 22.5 AT SPLICE.  REMOVED AND REPLACED SEAT TRACK LEFT BUTT LINE 22.5, FS 590 - 661 IAW DC9 SRM 51-30-1 AND 51-10-4.
